# SDR DALA2023071705740

- Difficulty date: July 11, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N934DB
- Make and model: Boeing 737-9
- Aircraft serial: 38301
- Aircraft time: 17,397 hours, 11,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2860402) FORWARD CARGO BAY ZEE CHANNEL DAMAGED ON L/H SIDE AT STA 500K STR 26. REMOVED AND REPLACED FWD CARGO BAY ZEE CHANNEL L/H STA 500C + 16 TO 500L P# BAC1496-444#7075T6 LOT#5130820 IAW B737 SRM 51-40-02-0G-0 AND DWG# 143A7500. REPAIRED PER B737 SRM 53-00-53-2R-5 FROM BS 500I + 9 TO 500L.
